# SDR DALA2021081604720

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 DENT ON UPPER TRAILING EDGE WEDGE AT SLAT NBR 9 RH WING.DENT #8. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00975: DENT ON UPPER TRAILING EDGE WEDGE AT SLAT NBR 9 RH WING. DENT #8 (REF. N.R.C. 00239) WAS REPAIRED PER B-757-200 S.R.M. (1908235)
